Recovery Sets of Subspaces From a Simplex Code
Title: | Recovery Sets of Subspaces From a Simplex Code |
---|---|
Authors: | Chee, Y.M., Etzion, T., Kiah, H.M., Zhang, H. |
Source: | IEEE Transactions on Information Theory IEEE Trans. Inform. Theory Information Theory, IEEE Transactions on. 70(10):6961-6973 Oct, 2024 |
Database: | IEEE Xplore Digital Library |
ISSN: | 00189448 15579654 |
---|---|
DOI: | 10.1109/TIT.2024.3407197 |
Published in: | IEEE Transactions on Information Theory, Information Theory, IEEE Transactions on, IEEE Trans. Inform. Theory |